Journal of Optimization Theory and Applications

, Volume 159, Issue 1, pp 292-295

First online:

Comments on Some Recent Results on Controllability of Abstract Differential Problems

  • Eduardo HernándezAffiliated withDepartamento de Computação e Matemática, Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto, Universidade de São Paulo Email author 
  • , Donal O’ReganAffiliated withSchool of Mathematics, Statistics and Applied Mathematics, National University of Ireland
  • , Krishnan BalachandranAffiliated withDepartment of Mathematics, Bharathiar University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this note we comment on some recent papers treating exact controllability of abstract control problems with a linear part dominated by a sectorial operator.


Exact controllability Abstract control systems Cosine functions Semigroup of operators